# SDR COMA0360427

- Difficulty date: September 24, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 13,969 hours, 13,865 cycles
- Engine: Ge CF34*
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R9521171
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5119 DURING CRUISE FLIGHT CABIN ALTITUDE WAS INCREASING, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE LEFT FUSELAGE SUPPLY (Y) DUCT.
